MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE STANDARD HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL ZIPWIRE STANDARD HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M006630209B0
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
After completion of procedure (insertion of vascular port) a chest xray was performed.Results suspected retained foreign body.The zipwire used in the case was retrieved and inspected.When compared to a new (unused) zipwire, it was noted that a very thin part of the coating was missing.The patient was returned to surgery and an approximately 15 cm piece of the guidewire was retrieved.Fda safety report id# (b)(4).

Brand Name
ZIPWIRE STANDARD HYDROPHILIC GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
chaska MN 55318
MDR Report Key10657915
Report NumberMW5097168
Device Sequence Number3093941
Product Code DQX
UDI-Device Identifier08714729761730
UDI-Public08714729761730
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberM006630209B0
Device Catalogue NumberM006630209B0
Device Lot Number11127852
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight93